# SDR R7MR34116

- Difficulty date: April 11, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N911VU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7141
- Engine: Lyc LTS101750B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 430124203
- Part serial: 2122
- Condition: Damaged
- Location: Compressor
- Part time: 243 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE, ANNULAR BALL BEARING, EXCESSIVE PITTING.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
